| Model Number |
BF-1TH190 |
| Medical Device Problem Codes |
No Display/Image (1183); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported an unspecified scope communication error during preparation for use and before the patient was in the procedure room.The issue involved an olympus bronchovideoscope.Additionally, during the device analysis, the olympus service repair technician indicated that there was no image.There was no patient injury reported.
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.The device was returned to olympus for inspection and the reported failure was confirmed due to no image being found during inspection of the device.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the most probable cause of the unspecified scope communication error and the no image was due to an electrical/electronic component problem identified which is an expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.